# SDR FDEA201101190295

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL FITTING ASSY AT STA 612.7 -STA 620 FOUND WITH   CORROSION.  CORROSION REPAIR ON FWD CARGO DOOR LOWER SILL FITTING CARRIED AS IAW EA F-5320-145307.   NR 1 CARGO DOOR CUTOUT -SILL FITTING CORROSION REPAIR.  REPAIR IS CLASSIFIED AS MINOR.
